Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 118

1.

Elevated serum thymus and activation-regulated chemokine (TARC/CCL17) relates to reactivation of human herpesvirus 6 in drug reactions with eosinophilia and systemic symptoms (DRESS)/ drug-induced hypersensitivity syndrome (DIHS).

Ogawa K, Morito H, Hasegawa A, Miyagawa F, Kobayashi N, Watanabe H, Sueki H, Tohyama M, Hashimoto K, Kano Y, Shiohara T, Ito K, Fujita H, Aihara M, Asada H.

Br J Dermatol. 2014 Mar 6. doi: 10.1111/bjd.12948. [Epub ahead of print]

PMID:
24601914
[PubMed - as supplied by publisher]
2.

Identification of thymus and activation-regulated chemokine (TARC/CCL17) as a potential marker for early indication of disease and prediction of disease activity in drug-induced hypersensitivity syndrome (DIHS)/drug rash with eosinophilia and systemic symptoms (DRESS).

Ogawa K, Morito H, Hasegawa A, Daikoku N, Miyagawa F, Okazaki A, Fukumoto T, Kobayashi N, Kasai T, Watanabe H, Sueki H, Iijima M, Tohyama M, Hashimoto K, Asada H.

J Dermatol Sci. 2013 Jan;69(1):38-43. doi: 10.1016/j.jdermsci.2012.10.002. Epub 2012 Oct 26.

PMID:
23141052
[PubMed - indexed for MEDLINE]
3.

Serum level of HMGB1 is preferentially high in DIHS/DRESS.

Fujita H, Matsukura S, Watanabe T, Komitsu N, Watanabe Y, Takahashi Y, Kambara T, Ikezawa Z, Aihara M.

Br J Dermatol. 2014 Jun 5. doi: 10.1111/bjd.13162. [Epub ahead of print]

PMID:
24903194
[PubMed - as supplied by publisher]
4.

Drug-reaction eosinophilia and systemic symptoms and drug-induced hypersensitivity syndrome.

Fernando SL.

Australas J Dermatol. 2014 Feb;55(1):15-23. doi: 10.1111/ajd.12085. Epub 2013 Jul 19.

PMID:
23866082
[PubMed - in process]
5.

Reactivation of human herpesvirus (HHV) family members other than HHV-6 in drug-induced hypersensitivity syndrome.

Seishima M, Yamanaka S, Fujisawa T, Tohyama M, Hashimoto K.

Br J Dermatol. 2006 Aug;155(2):344-9.

PMID:
16882173
[PubMed - indexed for MEDLINE]
6.

Association of human herpesvirus 6 reactivation with the flaring and severity of drug-induced hypersensitivity syndrome.

Tohyama M, Hashimoto K, Yasukawa M, Kimura H, Horikawa T, Nakajima K, Urano Y, Matsumoto K, Iijima M, Shear NH.

Br J Dermatol. 2007 Nov;157(5):934-40. Epub 2007 Sep 13.

PMID:
17854362
[PubMed - indexed for MEDLINE]
7.
8.

The dynamics of herpesvirus reactivations during and after severe drug eruptions: their relation to the clinical phenotype and therapeutic outcome.

Ishida T, Kano Y, Mizukawa Y, Shiohara T.

Allergy. 2014 Jun;69(6):798-805. doi: 10.1111/all.12410. Epub 2014 Apr 17.

PMID:
24749495
[PubMed - in process]
9.

Case report of drug rash with eosinophilia and systemic symptoms demonstrating human herpesvirus-6 reactivation.

Ferrero NA, Pearson KC, Zedek DC, Morrell DS.

Pediatr Dermatol. 2013 Sep-Oct;30(5):608-13. doi: 10.1111/pde.12204.

PMID:
24016284
[PubMed - indexed for MEDLINE]
10.

Drug Reaction with Eosinophilia and Systemic Symptoms or Virus Reactivation with Eosinophilia and Systemic Symptoms as a manifestation of immune reconstitution inflammatory syndrome in an HIV-infected patient.

Almudimeegh A, Rioux C, Ferrand H, Crickx B, Yazdanpanah Y, Descamps V.

Br J Dermatol. 2014 Apr 28. doi: 10.1111/bjd.13079. [Epub ahead of print]

PMID:
24773172
[PubMed - as supplied by publisher]
11.

Drug-induced hypersensitivity syndrome: drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome induced by aspirin treatment of Kawasaki disease.

Kawakami T, Fujita A, Takeuchi S, Muto S, Soma Y.

J Am Acad Dermatol. 2009 Jan;60(1):146-9. doi: 10.1016/j.jaad.2008.07.044.

PMID:
19103366
[PubMed - indexed for MEDLINE]
12.

[Auto-immune thyroiditis and drug reaction with eosinophilia and systemic symptoms (DRESS) associated with HHV-6 viral reactivation].

Funck-Brentano E, Duong T, Family D, Bouaziz JD, Ortonne N, Bagot M, Roujeau JC, Wolkenstein P, Valeyrie-Allanore L.

Ann Dermatol Venereol. 2011 Aug-Sep;138(8-9):580-5. doi: 10.1016/j.annder.2011.01.048. Epub 2011 Mar 21. French.

PMID:
21893231
[PubMed - indexed for MEDLINE]
13.

Occupational trichloroethylene hypersensitivity syndrome: human herpesvirus 6 reactivation and rash phenotypes.

Kamijima M, Wang H, Yamanoshita O, Ito Y, Xia L, Yanagiba Y, Chen C, Okamura A, Huang Z, Qiu X, Song X, Cai T, Liu L, Ge Y, Deng Y, Naito H, Yoshikawa T, Tohyama M, Li L, Huang H, Nakajima T.

J Dermatol Sci. 2013 Dec;72(3):218-24. doi: 10.1016/j.jdermsci.2013.07.003. Epub 2013 Jul 16.

PMID:
23928230
[PubMed - indexed for MEDLINE]
14.

The variable clinical picture of drug-induced hypersensitivity syndrome/drug rash with eosinophilia and systemic symptoms in relation to the eliciting drug.

Kano Y, Shiohara T.

Immunol Allergy Clin North Am. 2009 Aug;29(3):481-501. doi: 10.1016/j.iac.2009.04.007. Review.

PMID:
19563993
[PubMed - indexed for MEDLINE]
15.

A case of drug-induced hypersensitivity syndrome-like symptoms following HHV-6 encephalopathy.

Saida S, Yoshida A, Tanaka R, Abe J, Hamahata K, Okumura M, Momoi T.

Allergol Int. 2010 Mar;59(1):83-6. doi: 10.2332/allergolint.09-CR-0090. Epub 2010 Nov 25.

PMID:
19946201
[PubMed - indexed for MEDLINE]
Free Article
16.

Treatment of DIHS/DRESS syndrome with combined N-acetylcysteine, prednisone and valganciclovir--a hypothesis.

Moling O, Tappeiner L, Piccin A, Pagani E, Rossi P, Rimenti G, Vedovelli C, Mian P.

Med Sci Monit. 2012 Jul;18(7):CS57-62.

PMID:
22739739
[PubMed - indexed for MEDLINE]
Free PMC Article
17.

Drug-induced hypersensitivity syndrome due to cyanamide associated with multiple reactivation of human herpesviruses.

Mitani N, Aihara M, Yamakawa Y, Yamada M, Itoh N, Mizuki N, Ikezawa Z.

J Med Virol. 2005 Mar;75(3):430-4.

PMID:
15648066
[PubMed - indexed for MEDLINE]
18.

DRESS syndrome.

Descamps V, Ranger-Rogez S.

Joint Bone Spine. 2014 Jan;81(1):15-21. doi: 10.1016/j.jbspin.2013.05.002. Epub 2013 Jun 29.

PMID:
23816504
[PubMed - in process]
19.

Pustular-type drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms due to carbamazepine with systemic muscle involvement.

Matsuda H, Saito K, Takayanagi Y, Okazaki T, Kashima K, Ishikawa K, Kai Y, Takeo N, Hatano Y, Okamoto O, Fujiwara S.

J Dermatol. 2013 Feb;40(2):118-22. doi: 10.1111/1346-8138.12028. Epub 2012 Dec 6.

PMID:
23216243
[PubMed - indexed for MEDLINE]
20.

[DRESS syndrome with bilateral panuveitis, elevated intraocular pressure, and HHV-6 reactivation: a case report].

Schauer P, Salaun N, Bazin S, Labrouze JM, Bourguignon G.

J Fr Ophtalmol. 2006 Jun;29(6):659-64. French.

PMID:
16885897
[PubMed - indexed for MEDLINE]
Free Article

Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk